It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Post-Accutane
Oct 29, 2005
My acne came back (nothing as bad but cystic) after a year off accutane. I went on a second course (low dose 20 mgs) for three months. Totally kicked it for five years.

I started to break out on my chin along with my period. Spiro did the trick.

If the acne is hormonal (chin, jaw and associated with periods) - try spiro. If not, I'd recommend a second course of accutane. I probably could have avoided a second course on accutane if I (or my derm) had understood about spiro and hormonal accutane.



Good luck.





All times are GMT -7. The time now is 06:40 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!